Asymptotic behaviour of stochastic systems with conditionally exponential decay property

Volume 23 / 1996

Agnieszka Jurlewicz, Aleksander Weron, Karina Weron Applicationes Mathematicae 23 (1996), 379-394 DOI: 10.4064/am-23-4-379-394


A new class of CED systems, providing insight into behaviour of physical disordered materials, is introduced. It includes systems in which the conditionally exponential decay property can be attached to each entity. A limit theorem for the normalized minimum of a CED system is proved. Employing different stable schemes the universal characteristics of the behaviour of such systems are derived.


  • Agnieszka Jurlewicz
  • Aleksander Weron
  • Karina Weron

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image